Illinois Journal of Mathematics

Corrections to my paper, “Symmetric homology spheres”

Barry Mazur

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 8, Issue 1 (1964), 175.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256067465

Mathematical Reviews number (MathSciNet)
MR0157379

Zentralblatt MATH identifier
0116.14901

Subjects
Primary: 55.36

Citation

Mazur, Barry. Corrections to my paper, “Symmetric homology spheres”. Illinois J. Math. 8 (1964), no. 1, 175. https://projecteuclid.org/euclid.ijm/1256067465.


Export citation